MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; GXL NUETRAL LINER, G0 28MM ID

EXACTECH, INC. NOVATION; GXL NUETRAL LINER, G0 28MM ID
Model Number 130-28-50
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); No Code Available (3191); Muscle/Tendon Damage (4532); Bursitis (4832)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.(concomitant device(s): femoral head 28 (cn: 142-28-00 / sn; (b)(4)) , vastago element (cn: 164-01-10 / sn: (b)(4)), crown cup 46mm (cn: 180-11-46 / sn: 2067133).
 
Event or Problem Description
Premature wear of polyethylene.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported may have been the result of edge loading/impingement and/or patient conditions which led to prosthesis wear.However, this cannot be confirmed because the component was not returned for evaluation.(d11) concomitant device(s): femoral head 28 (cn: (b)(4), sn; (b)(6).Vastago element (cn: (b)(4), sn; (b)(6).Crown cup 46mm (cn: (b)(4), sn; (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3, b5, d6b, h6 (clinical code, impact code, component code, investigation codes) the device was not returned for analysis.Investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Additional information was received that the patient experienced bursitis, cyst, and rupture of a tendon.It was confirmed that the hip was subsequently revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors specified in an hhe.The prosthesis wear was able to be confirmed from the provided radiograph.H6 (type of investigation, investigation findings, investigation conclusion).

Brand Name
NOVATION
Common Device Name
GXL NUETRAL LINER, G0 28MM ID
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key9342982
Report Number1038671-2019-00573
Device Sequence Number2739653
Product Code JDI
UDI-Device Identifier10885862022059
UDI-Public10885862022059
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2014
Device Model Number130-28-50
Device Catalogue Number130-28-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer04/01/2020
09/01/2023
04/04/2025
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date04/21/2020
01/08/2025
04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale